.5 mg zanax 2xday, wellbutrian 150mg 1x day, lexapro 20 mg 1x day, mscontin 15mg 2x day, dazidox 10mg 2x day. She is sleeping 18/20 hours a day falling over sluring her words and mean. She thinks this is fine. She was better without th mscontin and wellbutrain. These are prescribed by three different doctors and she has lied to the doctors to get more need. Help please she's an adult and they won't listen to me. Just need to know if she will be ok or should this be treated as an emergency?
You can call the doc that is prescribing the ms contin and turn her in, but she may go thru horrible withdrawals from going off of it. Wellbutrin is an antidepressant and can make certain individuals quite cranky, that is one of the side effects; irritability. Your mom needs to come clean to all 3 doctors before she accidently hurts herself or someone else.
I suspect she may be misusing the xanax, as the slurring (which can also occur with ms contin) is a give away. Do you know if she runs out of meds early? Does she get sick before she has to renew her prescriptions? Throwing up, diarrhea, anxiety attacks, runny nose and eyes, yawning, etc?
Have you noticed any of these? Or extreme nervousness? If so, turn her in to her doctors, all 3. You may save her life.
Hang on for opinions that will bark me a new hair-do!!
How old is your Mom? Why is she on MS contin? She can very easily OD. All these meds interact and cause CNS depression. She could stop breathing in her sleep. Does she get her meds all filled at the same pharmacy? If she does and they haven't questioned it, I'd be yelling at them for sure. I particularly don't like to see the xanax and ms contin together, and why does she need 2 antidepressents? If she won't listen and her docs won't listen to you and you're in the USA, call adult protective services and report what is happening. You can usually find them through the local office on aging. I don't see why her docs wouldnt listen to what you have to say if you called the office and talked to the nurse. He can't tell you anything, but there is nothing stopping him from listening to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety attacks and mild depression.. My dr gave me Xanax and lexapro - how do I take them together?
Posted 10 Jul 2013 • 4 answers
Have GAD w/panic. No meds for 15 years. just scribed xanax & lexipro. advice? have suicidal thoughts
Posted 4 Apr 2015 • 2 answers
I've been taking Lexapro for three days now...I've had slight nausea and trouble sleeping, but also?
Posted 13 Oct 2015 • 2 answers
Posted 30 Aug 2016 • 4 answers
Posted 21 Aug 2017 • 2 answers